MAUDE Adverse Event Report: INOGEN, INC G4 BATTERY

INOGEN, INC G4 BATTERY
Model Number BA-400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
A patient reported that the battery of their g4 4-cell device was lasting only 25 minutes when fully charged, leading to concerns about the device's functionality, the patient was contacted multiple times.During the third contact, the patient shared that after attaching the unit, the strap broke, and within 20 minutes, the battery lost power.Both audible and visual alarms were active at the time.She switched to an alternative oxygen supply but still experienced shortness of breath.As a result, she went to the hospital and was admitted for four days, receiving treatment with medications, breathing treatments, and supplemental oxygen.Following her discharge, the patient reported that she was doing fine, though she continued to experience some difficulty breathing due to her medical condition.She remains on oxygen 24/7 at level 5 and did not receive a replacement unit.No ongoing complications from the event were noted.
 
Additional Manufacturer Narrative
Patient stated that the battery was only lasting 25 minutes, a replacement unit is being provided.

Brand Name
G4 BATTERY
Common Device Name
G4 BATTERY
Manufacturer (Section D)
INOGEN, INC
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key21688581
Report Number3004672275-2024-00086
Device Sequence Number18496809
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBA-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown